# SDR VGCA20151015001

- Difficulty date: October 19, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N171FL
- Make and model: Cvac 580
- Aircraft serial: 318
- Aircraft time: 43,598 hours, 30,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 2403110100902
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER C CHANNEL NLG ATTACH STATION 76 CRACKED.
